# SDR SWIA201335270

- Difficulty date: November 1, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 24,864 hours, 14,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT FLOOR SEAT RAIL FS597-FS629.  C-CHECK REPAIRED LT FLOOR SEAT RAIL AT FS 597 TO FS 629, BY BLENDING THE DISCREPANT AREAS AT LOCATION TE IAW REO.
